MathSciNet Relay Station
MathSciNet bibliographic data
MR48717 46.3X
Amemiya, Ichiro On a topological method in semi-ordered linear spaces. Proc. Japan Acad. 27, (1951). 138–140.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement